Order Article Reprints
Journal: Symmetry, 2022
Volume: 14
Number: 165
Article:
Global Well-Posedness and Analyticity of the Primitive Equations of Geophysics in Variable Exponent Fourier–Besov Spaces
Authors:
by
Muhammad Zainul Abidin, Naeem Ullah and Omer Abdalrhman Omer
Link:
https://www.mdpi.com/2073-8994/14/1/165
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.